The skew-logistic distribution
A.S. Wahed and M. Masoom Ali (2001). The skew-logistic distribution . Journal of Statistical Research, Vol. 35, No. 2, pp. 71-80.
The family of univariate skew-normal probability distributions, an extension of symmetric normal distribution to a general case of asymmetry, was originally proposed by Azzalani(1985). An extension of the univariate skew-normal distribution to the multivariate case was considered by Azzalani and Dalla Valle (1996). Its application in statistics has recently been considered by Azzalani and Capitanio (1999). As a general result, Azzalani (1985) showed that any symmetric distribution can be viewed as a member of a more general class of skewed distributions. In this study we define the skew-logistic distribution and discuss some of its important characteristics.
Fulltext PDF not available for this article.